# SDR CA010426010

- Difficulty date: March 3, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 85230480104
- Condition: Cracked
- Location: Counter Balance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAD AN INSPECTION OF THE BAGGAGE DOOR ON ONE OF OUR DASH 8S, S/N 357, PER TASK 5230/51 AND  DURING THAT INSPECTION, WE FOUND THE AFT COUNTER BALANCE SUPPORT P/N 85230480-104 WAS CRACKED. I AM SUBMITING A STRUCTURAL DEFECT REPORT FOR S/N 257. AIRCRAFT S/N 357 WAS DONE ON 3-3-01 AND HAD A TAT 16.286.6 AND TCY 26, 179. PART REPLACED.
